Curve fitting with piecewise linear functions

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)417-423
JournalProceedings of the Institution of Radio and Electronics Engineers Australia
Volume33
Issue number9
Publication statusPublished - 1972

Cite this

@article{a34954f89aa94130baa8b91eabe7e5b2,
title = "Curve fitting with piecewise linear functions",
author = "Antonio Cantoni",
year = "1972",
language = "English",
volume = "33",
pages = "417--423",
journal = "Proceedings of the Institution of Radio and Electronics Engineers Australia",
issn = "N/A",
number = "9",

}

Curve fitting with piecewise linear functions. / Cantoni, Antonio.

In: Proceedings of the Institution of Radio and Electronics Engineers Australia, Vol. 33, No. 9, 1972, p. 417-423.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Curve fitting with piecewise linear functions

AU - Cantoni, Antonio

PY - 1972

Y1 - 1972

M3 - Article

VL - 33

SP - 417

EP - 423

JO - Proceedings of the Institution of Radio and Electronics Engineers Australia

JF - Proceedings of the Institution of Radio and Electronics Engineers Australia

SN - N/A

IS - 9

ER -